# SDR YENA201706240519

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 48,435 hours, 16,949 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH,  FLAPS LOCKED,  ALIGNMENT FAULT SLATS 2 FLAPS <1.   R & R 37CV PROXIMITY SENSOR IAW AMM 27-51-44-000-002A, OPS CHECKED NORMAL.
